I've been taking about 200mg of methadone almost every day for a year now. I only take it when i start feeling sick. I want to get off it so bad i just can't stand the withdrawl. I just recently got a perscription to adderall to help with school. Will the adderall help with my withdrawal symptoms from the methadone?? I want to get off the methadone so bad - i just dont have the will power to go through the withdrawal.. Can anyone help??
If you can, start tapering about 2mg every 2 weeks, the slower the better. I have found that calcium magnisium, omega's, sam-e, eating 3 healthy meals a day, exercise, lots of water and sheer will power has gotten me down in miligrams very steadily. The adderal should help with the lack of motivation and concentration that goes along with the withdrawal process. Though I don't know how it's going to effect your sleep because I have found that a good night sleep makes it alot more succesful.
you dont take it every day then? i know how you feel. im on 150 a day at a clinic. i started doing half my dose a day but it didnt go too well the 1st week. i didnt want to do it slow, like they do at the clinic, so i got my take outs and tried that way. i went back today and got 5 more bottles. im gonna try to do half again everyday. its real hard to w/d off of. ive done it b4 and was absolutely miserable for 2 months!!!
As someone who has successfully been off methadone for 4 years now.My heart goes out to u.Wherever u r,whoever u r I ask that God be with u.
Its the hardest thing Ive ever done in my life(Im 44)I was tangled up in the courts and I had to quit.Looking back ,Methadone stole 14 years of my life.I too was at a clinic where they gave you liquid methadone in a little bottle,then if u had clean urines u could get take-homes.....Remember its a business,make no mistake.4 years ago it was 80.00 a week.The sooner you get off the better.Sick-yes I got sick.But the worst didnt hit until 8-10 days of being clean.I was 210 mgs.Its got an incredible half life.For about a year I had very little energy,it slowly got better.I get a stomach ache even thinking about that time in my life,how sick I was........Don't quit quitting....
hey brother, adderall is pharmaceutical speed it will help little, but makes the jones worst when you come down unless you got a really strong will to get off its gonna be hard. taper down is really the only way. i was on 120 mgs for 3 years now im down to 2mgs and feel ok. its took me a year to get to this point.
OMG I so know what you're going through. There is nothing worse in this world than getting off of opiates. I quit Norco cold turkey after being on over 30-40 10/325 pills every day for three years and I also take adderall for ADD...they majorly helped me with withdrawals, but let me tell you one thing that you HAVE TO KEEP IN MIND--no matter what, at some point you will have to get used to not having anything in your system. Adderall definitely helps the withdrawals feel better but the bad thing is, if you run out of those, and chances are you will if you're an addict like me, you will then feel the effects of having no opiates AND now having no Adderall as well. But if you can be smart with the Adderall and only take a little, it will definitely help you have energy and not feel as cruddy. Just please, be really careful not to let yourself become addicted to Adderall in place of the methadone. I am now on methadone too, I wasn't able to stay off of Norco, my addiction was so bad that I went to a clinic and got on methadone and it helped me so much that I plan to stay on it forever as long as the dose I'm taking continues to work. It's helped me have normalcy in my life for the first time in years. I may still be on an opiate but at least it's not me taking massive amounts of whatever I can get my hands on--I take methadone twice a day, I have a split dose, and I don't take anything else ever except Adderall for ADD and my life has never been better. I wish you all the luck in the world and if you ever wanna talk email me and I'll give you my phone number--***@****, my name is Jen. I'll pray for you! :-D Keep your head up and take one day at a time!
If you can get off the methadone...which I KNOW you can, DO IT! Taper your dose starting now. 5 mgs a week is average and definitely doable at the dose you're on. Methadone is nothing but pure evil...I was prescribed that stuff for 8 years and its nearly ruined my life. I've lost very well paying jobs, one that was the highest paying job I've ever had. It literally desensitized me...I didn't care that my husband was begging for the woman he married to come back to him, I didn't care that he always went to functions alone...always taking our kids but I never "felt like going". I know had I decided to stay on it another year, I would've lost my family. I started on it for legitimate back pain after breaking my back in 2002...starting out with Vicodin and working my way up to methadone a few years later...not realizing that my back had actually healed and the pain I was feeling was constant withdrawal because my tolerance kept rising. Seriously....do some research about all the side effects and what it does to your body! If someone wants to "stay on it the rest of their life", their life won't be very productive, or very long. The damage it does to your body will ensure that. I'm 32 days off methadone, and yep, STILL feel like sh*t...but I refuse to put that poison back in my body. I only wish I had done the research BEFORE agreeing to take it!!
Yeah, what sweetness said. Methadone works great on the short term, but will stop working for you and work against you. I've never met a person on methadone for many years who doesn't think it's the worst opiate of them all. I ended up taking more and more until it would kill me before it worked. I've mellowed out, I think it can be used effectively, just not for long term. It took me 6 months to feel good. I've only got 7 months clean, so I'll never go there again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.